Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 582323, 21 pages
http://dx.doi.org/10.1155/2012/582323
Research Article

Dynamic Programming and Heuristic for Stochastic Uncapacitated Lot-Sizing Problems with Incremental Quantity Discount

1Department of Automation, TNList, Tsinghua University, Beijing 100084, China
2Industry Solutions, IBM Research-China, Beijing 100193, China

Received 30 January 2012; Revised 25 April 2012; Accepted 8 May 2012

Academic Editor: Jung-Fa Tsai

Copyright © 2012 Yuli Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuli Zhang, Shiji Song, Cheng Wu, and Wenjun Yin, “Dynamic Programming and Heuristic for Stochastic Uncapacitated Lot-Sizing Problems with Incremental Quantity Discount,” Mathematical Problems in Engineering, vol. 2012, Article ID 582323, 21 pages, 2012. https://doi.org/10.1155/2012/582323.